Nadia Ansini
Nadia Ansini
Researcher in Mathematical Analysis, Sapienza University of Rome
Email verificata su mat.uniroma1.it - Home page
TitoloCitata daAnno
Asymptotic analysis of periodically-perforated nonlinear media
N Ansini, A Braides
Journal de mathématiques pures et appliquées 81 (5), 439-451, 2002
512002
Asymptotic analysis of periodically-perforated nonlinear media
N Ansini, A Braides
Journal de mathématiques pures et appliquées 81 (5), 439-451, 2002
512002
Homogenization of oscillating boundaries and applications to thin films
N Ansini, A Braides
arXiv preprint math/0010011, 2000
332000
The nonlinear sieve problem and applications to thin films
N Ansini
Asymptotic Analysis 39 (2), 113-145, 2004
272004
Gradient theory of phase transitions in composite media
N Ansini, A Braides, VC Piat
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (2 …, 2003
262003
Homogenization of periodic multi-dimensional structures
N Ansini, A Braides, V Chiadò Piat
161998
Γ-convergence of functionals on divergence-free fields
N Ansini, A Garroni
ESAIM: Control, Optimisation and Calculus of Variations 13 (4), 809-828, 2007
142007
The Neumann sieve problem and dimensional reduction: a multiscale approach
N Ansini, JF Babadjian, CI Zeppieri
Mathematical Models and Methods in Applied Sciences 17 (05), 681-735, 2007
122007
Approximation of anisotropic perimeter functionals by homogenization
N Ansini, O Iosifescu
Boll. Un. Mat. Ital 3, 149-168, 2010
82010
Separation of scales and almost-periodic effects in the asymptotic behaviour of perforated periodic media
N Ansini, A Braides
Acta Applicandae Mathematica 65 (1-3), 59-81, 2001
82001
Γ-convergence and H-convergence of linear elliptic operators
N Ansini, G Dal Maso, CI Zeppieri
Journal de Mathématiques Pures et Appliquées 99 (3), 321-329, 2013
72013
Multiscale analysis by Γ-convergence of a one-dimensional nonlocal functional related to a shell-membrane transition
N Ansini, A Braides, V Valente
SIAM journal on mathematical analysis 38 (3), 944-976, 2006
62006
Interactions between homogenization and phase-transition processes
N Ansini, A Braides, V Chiadò Piat
Труды Математического института имени ВА Стеклова 236 (0), 386-398, 2002
52002
Minimizing movements for oscillating energies: the critical regime
N Ansini, A Braides, J Zimmer
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 149 (3 …, 2019
42019
Power-law approximation under differential constraints
N Ansini, F Prinari
SIAM Journal on Mathematical Analysis 46 (2), 1085-1115, 2014
42014
Asymptotic Analysis of Nonsymmetric Linear Operators via -Convergence
N Ansini, CI Zeppieri
SIAM Journal on Mathematical Analysis 44 (3), 1617-1635, 2012
42012
Homogenization of periodic multi-dimensional structures II: the linearly elastic/perfectly plastic case
N Ansini, FB Ebobisse
arXiv preprint math/0010013, 2000
42000
New results on Γ-limits of integral functionals
N Ansini, G Dal Maso, CI Zeppieri
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31 (1), 185-202, 2014
32014
New results on Γ-limits of integral functionals
N Ansini, G Dal Maso, CI Zeppieri
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31 (1), 185-202, 2014
32014
On the lower semicontinuity of supremal functional under differential constraints
N Ansini, F Prinari
ESAIM: Control, Optimisation and Calculus of Variations 21 (4), 1053-1075, 2015
22015
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20